Existence and regularity of equilibria in a general equilibrium model with private provision of a public good
Antonio Villanacci () and
Ünal Zenginobuz ()
Journal of Mathematical Economics, 2005, vol. 41, issue 4-5, 617-636
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (28) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:41:y:2005:i:4-5:p:617-636
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Haili He ().